# SDR DALA2019070304026

- Difficulty date: June 20, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- Aircraft time: 53,836 hours, 37,114 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Housing
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RUDDER YOKE BEARING SUPPORT HOUSING (AMDS 2720-2004). NRC 00379: CORROSION LEVEL 2, BEARING SUPPORT HOUSING WAS REPLACED PER SRM 51-41-02-0G AND 51-41-01- 0G. (LP #1132426)
